# SDR SWAA2023070559605

- Difficulty date: June 15, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,393 hours, 34,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT SEAT TRACK FASTENER AT PASSENGER CABIN BS727B LB25 WL208.<[01] REMOVED AND REPLACED CRACKED FASTENERS AT B/S 727B LBL25 IAW SRM 51-40-02 AS SHOWN IN IPC 53-41-11 ITEM 11 AND DWG 146A5300 REV:A;[02] CERTIFIED CORRECTIVE ACTION.;[03] VERIFIED CORRECTION ACTION ITEM 2; CARD COMPLETE.
